# SDR USAA2012052100003

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 64,867 hours, 43,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EXIT ROW 11C EMERGENCY EXIT LENSE FELL OFF.  MAINTENANCE RE-INSTALLED LENS COVER, CHECKS GOOD.
